The Nurse Talks

Saturday, December 06, 2008

I'm a ninja, and also a nurse - ahem, student nurse. The antibiotic CIPROFLOXACIN is rather giving me the discomfort than the opposite. Its side effect: excessive farting. To make it sound decent, frequent flatulence.

Nakakainis! While in the classroom, I got uneasy with the feeling of wanting to fart out. So I had to limp out the classroom to do it. POOOOT. Ang lakas pa! But inde mabaho kasi pure air lang. I don't know pano nagfoform ng hangin sa loob ng tiyan thru this medicine. Ahhh, I hate this! Habang naglalakad naman sa daan, utot ako ng utot. Demo wala namang nakakapansin kaya I'm so free to do it in public. Wahaha. Goodness, CIRPOFLOXACIN that is, bow.

So the lesson for today, it's ok to fart in public, just don't make it too obvious. Inside the classroom, never, dahil sure ako magiging SALARIN ka, madedetect ang amoy if ever....and worse...ang sound effects.

3 comments:

jericho said...

after farting, look at the person beside you complete with an expression of disgust. works all the time ;)

Fairy said...
This comment has been removed by a blog administrator.
dylan dimaubusan said...

you did sound it decent.. frequent flatulence. wahahahaha! nice.

i added you on my links too. thanks ninja boy!

cheers!